On the Convergence of an Algorithm for Discrete Lp Aprroximation.
Numerische Mathematik, Tome 32 (1979), pp. 439-460
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
convergence properties, algorithm, discrete Lp approximation, best approximation
@article{NUMA_1979__32_132622,
author = {J.M. Wolfe},
title = {On the {Convergence} of an {Algorithm} for {Discrete} {Lp} {Aprroximation.}},
journal = {Numerische Mathematik},
pages = {439--460},
year = {1979},
volume = {32},
language = {en},
url = {http://geodesic.mathdoc.fr/item/NUMA_1979__32_132622/}
}
J.M. Wolfe. On the Convergence of an Algorithm for Discrete Lp Aprroximation.. Numerische Mathematik, Tome 32 (1979), pp. 439-460. http://geodesic.mathdoc.fr/item/NUMA_1979__32_132622/